Advances in Differential Equations

Existence for an elliptic system with nonlinear boundary conditions via fixed-point methods

Julián Fernández Bonder and Julio D. Rossi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove the existence of nonnegative nontrivial solutions of the system $$\left\{\begin{array}{rcll} \Delta u & = & u & \mbox{in } \Omega,\\ \Delta v & = & v, & \end{array}\right.$$ with nonlinear coupling through the boundary given by $$ \left\{\begin{array}{rcll} \frac{\partial u}{\partial n} & = & f(x,u,v) & \mbox{on } \partial \Omega, \\ \frac{\partial v}{\partial n} & = & g(x,u,v), \end{array}\right. $$ under suitable assumptions on the nonlinear terms $f$ and $g$. For the proof we use a fixed-point argument and the key ingredient is a Liouville type theorem for a system of Laplace equations with nonlinear coupling through the boundary of power type in the half space.

Article information

Source
Adv. Differential Equations Volume 6, Number 1 (2001), 1-20.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357141499

Mathematical Reviews number (MathSciNet)
MR1799678

Zentralblatt MATH identifier
1223.35171

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35D05 35J25: Boundary value problems for second-order elliptic equations 35J55

Citation

Fernández Bonder, Julián; Rossi, Julio D. Existence for an elliptic system with nonlinear boundary conditions via fixed-point methods. Adv. Differential Equations 6 (2001), no. 1, 1--20. https://projecteuclid.org/euclid.ade/1357141499.


Export citation